# SDR AALA2019062549041

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 9,334 hours, 3,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151262
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSUC (10WL) L FAILED SELF TEST. REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
